Revista Matemática Iberoamericana


Full-Text PDF (935 KB) | Metadata | Table of Contents | RMI summary
Volume 25, Issue 1, 2009, pp. 275–421
DOI: 10.4171/RMI/570

Published online: 2009-04-30

The $C^m$ Norm of a Function with Prescribed Jets II

Charles Fefferman[1]

(1) Princeton University, United States

We give algorithms to compute a function $F$ on $\mathbb R^n$, having prescribed Taylor polynomials (or taking prescribed values) at $N$ given points, with the $C^m$-norm of $F$ close to least possible.

Keywords: Interpolation, Whitney extension theorem, algorithm

Fefferman Charles: The $C^m$ Norm of a Function with Prescribed Jets II. Rev. Mat. Iberoamericana 25 (2009), 275-421. doi: 10.4171/RMI/570